MathSciNet Relay Station
MathSciNet bibliographic data
MR2435596 35Q55 (35Q51)
Abdou, M. A. New exact travelling wave solutions for the generalized nonlinear Schroedinger equation with a source. Chaos Solitons Fractals 38 (2008), no. 4, 949–955.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement